# SDR DALA2025072505599

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 65,974 hours, 34,506 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Retainer
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 FOUND 2ND RETAINING BLOCK IN BAY 510 CORRODED UNDER DELAMINATION. CORRECTIVE ACTION: COMPLIED WITH ER/A 628039-14. (1103041).
